Alert archive / Oregon / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 28, NWS Medford, OR

August 12, 2014Douglas County, Oregon

NWS Medford, OR issued this severe thunderstorm warning at Aug 12, 2014, 3:20 PM PDT for Douglas County, Oregon. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2014, 3:20 PM PDT (22:20 UTC)
Expired
Aug 12, 2014, 3:45 PM PDT
In force
25 min
Issued by
NWS Medford, OR
Area
Storm-based polygon

County Douglas County, OR

The radar

The Medford radar (KMAX), 94 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2014-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2014-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-585 J/kg
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WUUS56 KMFR 122220
SVRMFR
ORC019-122245-
/O.NEW.KMFR.SV.W.0028.140812T2220Z-140812T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
320 PM PDT TUE AUG 12 2014

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL DOUGLAS COUNTY IN SOUTHWEST OREGON...

* UNTIL 345 PM PDT

* AT 317 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TILLER...OR 33 MILES SOUTHEAST OF ROSEBURG...AND MOVING NORTH AT 15
  MPH. HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO EXPECTED WITH THIS
  STORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THREE
  C ROCK CAMPGROUND.

LAT...LON 4296 12315 4304 12277 4279 12281 4277 12300
TIME...MOT...LOC 2220Z 159DEG 14KT 4287 12294

$$

WRIGHT
1 follow-up statement
744 
WWUS56 KMFR 122234
SVSMFR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
334 PM PDT TUE AUG 12 2014

ORC019-122245-
/O.CON.KMFR.SV.W.0028.000000T0000Z-140812T2245Z/
DOUGLAS OR-
334 PM PDT TUE AUG 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR SOUTH CENTRAL DOUGLAS COUNTY...

AT 331 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF TILLER...MOVING NORTHWEST AT 15 MPH. HEAVY
RAIN AND FREQUENT LIGHTNING ARE ALSO EXPECTED WITH THIS STORM.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO THREE C
ROCK CAMPGROUND.

LAT...LON 4282 12287 4279 12301 4296 12315 4303 12284
TIME...MOT...LOC 2234Z 155DEG 12KT 4285 12296

$$

WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:34 PM PDT, 46 minutes earlier.

Area forecast discussion, Aug 12, 2:34 PM PDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
234 PM PDT TUE AUG 12 2014

.DISCUSSION...CURRENT WATER VAPOR IMAGE SHOWS A NEGATIVE TILTED
TROUGH JUST OFF THE OREGON COAST AND THAT IS EJECTING THE UPPER
TROUGH THAT BROUGHT THUNDERSTORMS TO THE AREA THE PAST FEW DAYS
NORTHWARD. THE BULK OF THE ACTION SO FAR HAS BEEN IN OREGON,
PARTICULARLY ALONG THE CASCADES...EAST SIDE AND NORTHERN MODOC
COUNTY AND EXPECT THIS TO BE THE CASE INTO THIS EVENING. ALSO A FEW
OF THESE STORMS COULD BE STRONG WITH SMALL HAIL AND LOCALLY GUSTY
WINDS.

NOT MUCH IS GOING ON IN THE SOUTH AND SOUTHWEST PART OF THE FORECAST
AREA AND CURRENT MESOSCALE ANALYSIS FROM SPC SHOWS LOWER CAPE VALUES
AND MID LEVEL LAPSE RATES. GUT FEELING IS WE'LL SEE LITTLE IF
ANYTHING IN THE WAY OF STORMS, BUT I WOULD NOT BE SURPRISED IF WE
SEE AND AN ISOLATED STORM OR TWO POP UP THROUGH EARLY THIS EVENING.

WINDS ARE GOING TO BE ANOTHER CONCERN THROUGH THIS EVENING. THE
MODELS SHOW 700 MB WINDS BETWEEN 20-30 KTS EAST OF THE CASCADES AND
ARE ALSO SHOWING SOUTH WINDS NEAR THE SHASTA VALLEY. GIVEN THAT
WINDS ARE ALREADY INCREASING THERE, I WOULD EXPECT THEM TO REMAIN
WINDY THERE THROUGH AT LEAST THE FIRST HALF OF THE NIGHT, IF NOT
LONGER. GUSTY WINDS ARE ALSO EXPECTED EAST OF THE CASCADES WITH THE
STRONGEST WINDS OVER THE HIGH TERRAIN.

THE AFOREMENTIONED UPPER TROUGH OFF THE OREGON COAST WILL DIG AND
EVOLVE INTO AN UPPER LOW AND BRING INCREASING SHOWERS AND ISOLATED
STORMS TO MUCH OF THE AREA TONIGHT. THE MODELS SUGGEST WE COULD GET
A DECENT AMOUNT OF RAINFALL ALONG THE CASCADES AND SOME WESTSIDE
LOCATIONS. I INCREASED POPS AND QPF AMOUNTS IN THOSE AREAS, BUT THEY
MAY NEED TO GET ADJUSTED HIGHER IF FUTURE MODEL RUNS REMAIN
CONSISTENT.

THE UPPER LOW WILL MOVE OVER THE FORECAST AREA WEDNESDAY. COOLER AIR
ALOFT (BETWEEN -15 AND -17C) FOR THIS TIME OF THE YEAR IS EXPECTED
TO MOVE OVERHEAD AT THE TIME OF MAX HEATING WEDNESDAY AFTERNOON, BUT
WE THINK THERE WILL BE PLENTY OF CLOUD COVER AROUND, THUS LIMITING
THE AMOUNT OF THUNDERSTORM ACTIVITY. IF THIS PANS OUT, THEN WE'LL
SEE SCATTERED TO NUMEROUS SHOWERS AND EMBEDDED THUNDER. LATER SHIFTS
WILL WANT TO RE EVALUATE THIS. THE AMPLE CLOUD COVER WILL ALSO
RESULT IN BELOW NORMAL TEMPERATURES OVER THE REGION. FOR EXAMPLE MAX
TEMPERATURES IN MEDFORD WILL BARELY GET INTO THE LOW 80S. THE MODELS
ARE ALSO IN FARLY GOOD AGREEMENT SHOWING PRETTY HEFTY QPF AMOUNTS
FOR THIS TIME OF THE YEAR WITH THE HIGHEST VALUES CENTERED ALONG THE
NORTHERN CASCADES AND PARTS OF THE WESTSIDE. SO IT'S POSSIBLE SOME
SHOWERS COULD BE MODERATE TO HEAVY, PRODUCING SMALL HAIL AND LOCALLY
GUSTY WINDS. HAVE ADJUSTED QPF VALUES UP, BUT THEY MAY NEED TO BE
ADJUSTED EVEN HIGHER.

GUSTY WINDS ARE EXPECTED TO CONTINUE EAST OF THE CASCADES, BUT MAY
NOT BE AS STRONG AS THIS AFTERNOON/EVENING AND WILL BE STRONGEST
OVER THE HIGHER TERRAIN.

THURSDAY WILL BE A TRANSITION DAY WITH THE UPPER LOW MOVING
NORTHEAST OF THE FORECAST AREA. MOST PRECIPITATION SHOULD BE
CONFINED TO THE NORTHERN CASCADES AND NORTHERN LAKE AND KLAMATH
COUNTIES. ALSO WE COULD BE DEALING WITH GUSTY WINDS EAST OF THE
CASCADES. TEMPERATURES THURSDAY WILL REBOUND, BUT STILL REMAINING
SLIGHTLY BELOW NORMAL. -PETRUCELLI

.LONG TERM...FRIDAY (AUGUST 15TH) THROUGH TUESDAY (AUGUST 19TH)...

THE UPPER LOW RESPONSIBLE FOR THE COOLER, UNSETTLED WEATHER EARLIER
IN THE WEEK WILL EJECT NORTHEASTWARD INTO EASTERN WASHINGTON ON
FRIDAY. DRY, WESTERLY FLOW ALOFT WILL DEVELOP IN SOUTHWEST OREGON
AND NORTHERN CALIFORNIA RESULTING IN DRY WEATHER CWA WIDE.
TEMPERATURES WILL GET BACK CLOSER TO NORMAL, WHICH, FOR THIS TIME OF
YEAR, ARE NEAR 90 IN MEDFORD AND THE MID 80S IN KLAMATH FALLS. A
WEAK SHORT WAVE WILL GRAZE BY SOUTHEAST SECTIONS OF THE CWA ON
SATURDAY, BUT MOISTURE IS STILL LIMITED, SO WE HAVE KEPT THE
FORECAST DRY. SATURDAY NIGHT THROUGH TUESDAY...MODELS GRADUALLY
BRING AN UPPER TROUGH SOUTHWARD ALONG THE COAST/JUST OFFSHORE AND
DEVELOP A CLOSED LOW AGAIN. THE FEATURE APPEARS WEAK AT THIS TIME
AND MOISTURE REMAINS PALTRY. SO WE HAVE MAINTAINED A DRY FORECAST.
WITH SLIGHTLY HIGHER HEIGHTS INLAND, TEMPERATURES SHOULD BE A LITTLE
ABOVE AVERAGE. SPILDE

&&

.AVIATION...BASED ON THE 12/18Z TAF CYCLE...IFR CIGS AREA LIKELY TO
CONTINUE THROUGH TONIGHT ALONG AND NEAR THE COAST. EXPECT
ANOTHER BOUT OF SHOWERS AND THUNDERSTORMS TODAY INTO THIS
EVENING FOR INLAND AREAS. THESE STORMS COULD GENERATE VERY GUSTY
WINDS AND HAIL. SMOKE FROM AREA WILDFIRES WILL CONTINUE TO IMPACT
VISIBILITY IN SOME AREAS THROUGH THE TAF PERIOD, PRIMARILY IN AND
NEAR SISKIYOU AND JACKSON COUNTIES. AN OFFSHORE LOW PRESSURE AREA
WILL MOVE INLAND LATE TONIGHT INTO WEDNESDAY MORNING...BRINGING
SHOWERS AND A FEW THUNDERSTORMS MAINLY TO AREAS ALONG AND WEST
OF THE CASCADES. SK

&&

.MARINE...UPDATED 300 AM PDT TUE 12 AUG 2014...
LOW PRESSURE CENTERED WEST OF THE COAST WILL MAINTAIN A SOUTH FLOW
TODAY THROUGH TONIGHT. THIS LOW WILL MOVE OVER THE COASTAL WATERS
LATE TONIGHT THROUGH WEDNESDAY MORNING WITH SHOWERS AND SHIFTING
WINDS. MIXED PERIOD WEST TO NORTHWEST SWELL WILL PERSIST THROUGH
TONIGHT. NORTH WINDS WILL BEGIN TO INCREASE WEDNESDAY EVENING
THROUGH THURSDAY...ESPECIALLY SOUTH OF CAPE BLANCO. BTL

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
     ORZ616-617-620>625.

CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
     CAZ280-281-284-285.

PACIFIC COASTAL WATERS...NONE.

In the hours before

Special weather statement, Aug 12, 1:05 PM PDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
105 PM PDT TUE AUG 12 2014

ORZ027-122045-
SOUTH CENTRAL OREGON CASCADES OR-
105 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KLAMATH AND EXTREME
EASTERN DOUGLAS COUNTIES UNTIL 145 PM PDT...

AT 103 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF EAST LEMOLO CAMPGROUND...OR
33 MILES SOUTHEAST OF OAKRIDGE...MOVING NORTH AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...CRESCENT LAKE...ODELL LAKE...
WILLAMETTE PASS...HIGHWAY 58 WILLAMETTE PASS AND WILLAMETTE PASS SNOW
PARK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4361 12186 4332 12196 4332 12220 4345 12226
      4345 12215 4354 12215 4355 12214 4358 12210
      4362 12200 4362 12187
TIME...MOT...LOC 2005Z 178DEG 20KT 4339 12207

WRIGHT
Local storm report, Aug 12, 1:46 PM PDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
146 PM PDT TUE AUG 12 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             18 WSW MODOC POINT      42.38N 122.21W
08/12/2014  E0.50 INCH       KLAMATH            OR   PUBLIC

            PUBLIC REPORTS THAT THE BULK OF THE STORM
            PASSED TO THE EAST, BUT STILL RECEIVED DIME
            SIZED HAIL AND ESTIMATED WIND SPEEDS OF 20
            MPH. HAIL DURATION 15 MINUTES.

&&

NWS MEDFORD OR
IRIS SYSTEM
Special weather statement, Aug 12, 1:46 PM PDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
146 PM PDT TUE AUG 12 2014

ORZ025-027-122130-
EASTERN DOUGLAS COUNTY FOOTHILLS OR-SOUTH CENTRAL OREGON CASCADES OR-
146 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN JACKSON AND
EASTERN DOUGLAS COUNTIES UNTIL 230 PM PDT...

AT 145 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CAMP COMFORT RECREATION
SITE...OR 19 MILES NORTHWEST OF CRATER LAKE...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...CAMP COMFORT RECREATION SITE.

FOR MORE INFORMATION...VISIT OUR WEB PAGE AT WWW.WEATHER.GOV/MEDFORD.

LAT...LON 4324 12270 4328 12237 4296 12233 4292 12257
TIME...MOT...LOC 2046Z 169DEG 15KT 4303 12247

DW
Special weather statement, Aug 12, 1:48 PM PDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
148 PM PDT TUE AUG 12 2014

ORZ027-030-122130-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY OR-SOUTH
CENTRAL OREGON CASCADES OR-
148 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KLAMATH AND EASTERN
DOUGLAS COUNTIES UNTIL 230 PM PDT...

AT 147 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF CRATER LAKE LODGE...OR 8
MILES NORTH OF CRATER LAKE...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 138 DIAMOND LAKE
SUMMIT...BROKEN ARROW CAMPGROUND...THIELSEN VIEW CAMPGROUND...DIAMOND
LAKE...CLEARWATER FALLS RECREATION SITE AND DIGIT POINT CAMPGROUND AT
MILLER LAKE.

FOR MORE INFORMATION...VISIT OUR WEB PAGE AT WWW.WEATHER.GOV/MEDFORD.

LAT...LON 4326 12229 4330 12196 4298 12190 4291 12218
TIME...MOT...LOC 2048Z 169DEG 15KT 4302 12208

DW
Special weather statement, Aug 12, 2:32 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
232 PM PDT TUE AUG 12 2014

ORZ025-122215-
EASTERN DOUGLAS COUNTY FOOTHILLS OR-
232 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DOUGLAS COUNTY UNTIL 315
PM PDT...

AT 231 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HORSESHOE BEND CAMPGROUND...OR 34 MILES EAST
OF SUTHERLIN...MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...HORSESHOE BEND CAMPGROUND...
BOGUS CREEK RECREATION SITE...STEAMBOAT AND SCAREDMAN RECREATION
SITE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4345 12264 4319 12251 4313 12274 4340 12291
      4345 12273
TIME...MOT...LOC 2132Z 159DEG 14KT 4325 12267

DW
Special weather statement, Aug 12, 3:08 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEDFORD OR
308 PM PDT TUE AUG 12 2014

ORZ023-025-026-122245-
CENTRAL DOUGLAS COUNTY OR-EASTERN DOUGLAS COUNTY FOOTHILLS OR-JACKSON
COUNTY OR-
308 PM PDT TUE AUG 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JACKSON AND SOUTHERN
DOUGLAS COUNTIES UNTIL 345 PM PDT...

AT 305 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF TILLER...OR 31 MILES NORTH OF
MEDFORD...MOVING NORTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...TILLER.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4295 12306 4296 12278 4274 12282 4274 12297
TIME...MOT...LOC 2207Z 176DEG 10KT 4280 12290

DW

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 7:46 PM PDTSevere Thunderstorm WarningMFRDouglas44 min
Aug 12, 12:03 PM PDTSpecial Weather StatementMFRJackson42 min
Aug 12, 12:09 PM PDTSevere Thunderstorm WarningMFRJackson, Klamath51 min
Aug 12, 12:24 PM PDTSpecial Weather StatementMFR36 min
Aug 12, 12:59 PM PDTSpecial Weather StatementMFRKlamath46 min
Aug 12, 1:01 PM PDTSpecial Weather StatementMFRKlamath44 min
Aug 12, 1:05 PM PDTSpecial Weather StatementMFR40 min
Aug 12, 1:46 PM PDTSpecial Weather StatementMFR44 min
Aug 12, 1:48 PM PDTSpecial Weather StatementMFR42 min
Aug 12, 2:32 PM PDTSpecial Weather StatementMFRDouglas43 min
Aug 12, 3:08 PM PDTSpecial Weather StatementMFRDouglas37 min
Aug 12, 3:46 PM PDTSevere Thunderstorm WarningMFRDouglas, Jackson44 min
Aug 12, 3:50 PM PDTSpecial Weather StatementMFRJackson40 min
Aug 12, 4:14 PM PDTAreal Flood AdvisoryMFRDouglas, Jackson3 hr
Aug 12, 4:29 PM PDTSevere Thunderstorm WarningMFRDouglas, Jackson46 min

Nearby

Severe Thunderstorm Warnings in Oregon, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.